# SDR 07FDEA03252

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, O/B FORE FLAP, HAS A DEEP GOUGE ON UPPER SKIN, APPROX 70" IN FROM I/B END AND 6 INCH LONG.   REMOVED DAMAGE AND BONDED FILLER AND DOUBLER, REF 51-40-20 PARA'S 6, 7, 14, 15, 18, 20, 21, 22.  PRIMED AND PAINTED REF MM 51-20-151-7, THIS IS CLASSIFIED AS A MAJOR REPAIR.
